# SDR ASAA2023101145565

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,822 hours, 8,367 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78222000 - SYS. FAILS AILERON TEST. BITE 60-31. MSG 1111340 CAME UP SEVERL TIMES. PER FIM AN FFC SWAP IS REQ. FOR T/S. RMVD AND INSATLLED NEW FCC B. NO HELP. NEW FAIL MSG 22-11146. "AILERON SENSOR 2M937" REQ REPLACEEMENT. REINSTALLED ORIGINAL FCC B, PERFORMED OPS TESTS. AND REQUIRED LLM TESTS. ALL TESTS PASSED. GROUNDED - YES. ON DEFERRAL.
